# SDR DL733980819

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS EXIST IN THE FUSE SKIN AT APPROX BS227 BETWEEN S17R AND S19R.  PRIOR TO ENTERING REVENUE SERVICE; REPAIR PER ERA 331623-14.
